If you take the H1N1 vaccine are you likely to get sick from taking it?

The Centers for Disease Control says side effects, if any, from the H1N1
vaccine should be rare. According to the CDC, you might experience the
same possible side effects as taking the seasonal flu shot.

When taking the shot version, the CDC says you could possibly experience
soreness, redness, or swelling in the shot area. You may experience a
low grade fever, aches and even some nausea.

As for the nasal spray, the CDC says children could experience some side
effects like a runny nose, wheezing, headache, vomiting, muscle aches
even a fever. Adults could see some of the same things, like the runny
nose, headache, a sore throat and cough.

You must be logged in to post comments.

Password (case sensitive):
Remember Me:

Read Comments

Comments are posted from viewers like you and do not always reflect the views of this station.
  • by un Location: known on Jan 21, 2010 at 07:08 AM
    i dont think people should take that H1N1 shot because more than likly a couple years down the road they get sumthign from it or sumthing because were its a new drug and no one nows what it does fully yet
  • by lue Location: richmond ky on Oct 10, 2009 at 03:40 PM
    i would say probably not since the vaccine only cantains a dead h1n1 viruse cell. but there is some chance of getting sick


2851 Winchester Rd. Lexington, Ky 40509 859-299-0411 - switchboard 859-299-2727 - newsroom
Register for Email
RSS Feeds
Copyright © 2002-2015 - Designed by Gray Digital Media - Powered by Clickability 63844802 - wkyt.com/a?a=63844802
Gray Television, Inc.